# SDR MASA2019092812063

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 19,665 hours, 15,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE W/N RETRACT. CURRENTLY OUT OF SERVICE
